# SDR UHLA2012081800278

- Difficulty date: August 18, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 22,364 hours, 13,923 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK LIKE INDICATIONS IN HOLE A2 ON SPAR II OF RIGHT WING.  REAMED HOLE TO .670 INCH, PERFORMED NDT, FOUND NO CRACK INDICATION.  FABRICATED BUSHING PER SB 170-57-0053, INSTALLED BUSHING AIW ETD 2012-170-011678B.
